Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What are the possible causes for foggy brain?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hello doctor... I m feeln a sort of weired feeling like foggy brain... I feel my brain is jammed n sometyms i evn feel i may turn mad in a moment. Doctors kept me on anti depressents... I m olws lost in thngs... But wen i went to one of d renowned hosptl in delhi batra hospital n they told me u r having a migraine... I m nt able to study... Though anti depressents helped me a bit but still i m worried.... Plz help
Posted Mon, 27 Jan 2014 in Mental Health
Answered by Dr. Srikanth Reddy 38 minutes later
Brief Answer: Carifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1) How long are you having these symptoms? 2) What medicines have you tried? 3) Is it your first episode 4. Are you on any drugs of abuse? 5. Any medical issues? Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD Neuro-Psychiatrist and Sexologist Neuro-Psychiatrist and Sexologist
Above answer was peer-reviewed by
Follow-up: What are the possible causes for foggy brain? 2 hours later
I m having these symptoms since a doctors prescribed me anti psychotic drugs bt tgat worstned my situtation... Currently i m takin anti depressent etizola plus n it has escitilopram in it. Slso i take valence od 500 mg. no these episopes occur frequently. No drug or medical issues... Thanks
Answered by Dr. Srikanth Reddy 2 days later
Brief Answer: It seems to be a depression Detailed Answer: Hello Thanks for the follow up information. The kind of symptoms that you have stated appears to be symptoms of depression and that certainly needs to be treated. There is no sense in using anti psychotic drugs in these cases. Etizola plus is a good medication and it has escitalopram in it which is a good antidepressant. However the dose of escitalopram has to be increased to around 20 mg to unleash its complete effect. Valance OD should also be a good drug but again the doses at 500mg is on a lower side and should be increased to 1gm. The symptoms appear to be those of depression with atypical features but not of migraine. These drugs will definately help you but do discuss about dosage escalation with your psychiatrist. Also consider the option of cognitive behavioural therapy. This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness. Hope that helps Regards Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Follow-up: What are the possible causes for foggy brain? 6 minutes later
I frgot to mention one thng i alws feel palptations and sort of laziness???
Answered by Dr. Srikanth Reddy 3 minutes later
Brief Answer: Could be a part of depression spectrum Detailed Answer: Hello Thanks for the follow-up. Palpitation and laziness could be the symptoms of depression spectrum and you just need to wait for your depression to go away. You may add some propranolol if the palpitations are bothering you a lot. Regards Dr. Srikanth Reddy
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor